MAUDE Adverse Event Report: A&E MEDICAL CORPORATION DISPPATCBL 2.0 6FT W 8PK; CABLE, ELECTRODE

A&E MEDICAL CORPORATION DISPPATCBL 2.0 6FT W 8PK; CABLE, ELECTRODE
Catalog Number 019-530
Medical Device Problem Code Failure to Sense (1559)
Health Effect - Clinical Code Arrhythmia (1721)
Date of Event 07/14/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).G2: australia.D2: device product code: ikd.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that a patient experienced sensing failure during an urgent cath lab procedure.After swapping the pacing wires, and eventually swapping the patient cable, sensing was achieved.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, d4, g3, g6, h2, h3, h4, h6, h10 d2: device product code: ikd no product was returned, or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history record(s) identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.The reported event is unconfirmed.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Unknown product was returned for this complaint: upon review it was determined that the item returned from the reporter is not item# 019530 lot# 06498 as reported in the per and is not associated with any zimmer biomet products. further, no photographs of the affected devices were included in this complaint submission.As such, no definitive statements can be made regarding condition of the product.A definitive root cause cannot be determined.The reported event is unconfirmed.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
DISPPATCBL 2.0 6FT W 8PK
Common Device Name
CABLE, ELECTRODE
Manufacturer (Section D)
A&E MEDICAL CORPORATION
5206 asbury road
farmingdale NJ 07727
Manufacturer (Section G)
A&E MEDICAL CORPORATION
5206 asbury road
farmingdale NJ 07727
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key17458064
Report Number0002242056-2023-00024
Device Sequence Number19469254
Product Code IKD
UDI-Device Identifier20841291105265
UDI-Public(01)20841291105265(10)06498(17)270901
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/01/2024
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number019-530
Device Lot Number06498
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2023
Supplement Date Received by Manufacturer12/22/2023
04/15/2024
Initial Report FDA Received Date08/04/2023
Supplement Report FDA Received Date12/27/2023
05/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/21/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown